Truncation Approximations for Gravity-capillary Free-surface Flows

Grandison, S and Vanden-Broeck, J-M (2006) Truncation Approximations for Gravity-capillary Free-surface Flows. Journal of Engineering Mathematics, 54 (1). pp. 89-97. ISSN 0022-0833

Full text not available from this repository.

Abstract

Gravity-capillary free-surface flows past disturbances in a channel of finite depth are considered. These flows are usually assumed to extend from x=-8 to x=8 where the x-axis is parallel to the bottom. Many numerical schemes truncate this infinite domain to the interval -B

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Rhiannon Harvey
Date Deposited: 31 Jan 2012 15:45
Last Modified: 14 Aug 2018 11:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/36661
DOI: 10.1007/s10665-005-7719-9

Actions (login required)

View Item